# SDR CA190819005

- Difficulty date: August 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 29,650 hours
- Propeller: Hamstd 14SF23
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Melted
- Location: Light Connector
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN CREW REPORTED ON LANDING THAT THE RH OVERHEAD LIGHTING HAD GONE OUT DURING FLIGHT.MAINTENANCE FOUND THAT THE CONNECTOR FOR THE RH SIDE CABIN LIGHTNING CONNECTOR BS2-P2 AND J2 HAD A MELTED TERMINAL AT PIN 7 ON THE PIN 2 CONNECTOR. (TC# 20190819005)
